# SDR SWAA2024100430609

- Difficulty date: August 26, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W LEADING EDGE PNL 521KB FWD EDGE DELAMINATED<[01] APPLIED PERMANENT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #521KB AS PER B737 SRM 51-70-04-2R-13; TOOL USED: TEMPERATURE CONTROL ID 172858 DUE DATE 5-13-25; MATERIAL USED: PO#2061896; PO#1690463. APPLIED TOPCOATS ON PANEL #521KB AS PER B737 AMM 51-21-99-300-802 PARAG 3-E; MATERIAL USED: PO#2055785;[02] VERIFIED STEP 1
